# SDR SWAA2023092501958

- Difficulty date: September 19, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 54,968 hours, 32,968 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT ESCAPE ROPE IS NOT STOWED PROPERLY.<[01] RESECURED RIGHT OVERWING EXIT ESCAPE ROPE PER SIP
